# SDR DALA2024123012058

- Difficulty date: December 24, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, AFT CARGO BAY DOOR THRESHOLD WEB DAMAGED AT STA 787+6 - STA 847 STR 25R WL 160. CORRECTIVE ACTION: REPLACED THRESHOLD WEB STA. 787+8 - STA. 847 IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG 146A8340 ID:0009 REV: A. (LP 0734062)
